# SDR ABXA060205

- Difficulty date: March 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 577991211
- Condition: Corroded
- Location: Bs 560-600 S31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LONGERON 31 LEFT, F.S. 560 - 600. ACCOMPLISHED REPAIR OF LONGERON 31 LEFT, F.S. 560 - 600 IAW REA D853-53592-MR, REV. IR.
